# SDR CALA2015112594861

- Difficulty date: November 24, 2015
- Submitted: November 25, 2015
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 70,737 hours, 26,766 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER O2 MASKS IN ROW 21 ABC, FELL DOWN DURING TAKEOFF.  REPACKED 02 MASK IAW AMM 35-21-43-550-801-A.  INSPECTION REVEALED NO FINDINGS.
